On Lipschitz Selections of Multifunctions with Decomposable Values

Tom 57 / 2009

Celina Rom Bulletin Polish Acad. Sci. Math. 57 (2009), 121-127 MSC: Primary 26E25; Secondary 49J53. DOI: 10.4064/ba57-2-5

Streszczenie

Some conditions for existence of Lipschitz selections of multifunctions with decomposable values are given.

Autorzy

  • Celina RomDepartment of Mathematics and Computer Science
    University of Bielsko-Biała
    Willowa 2
    43-309 Bielsko-Biała, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek